Rocky Mountain Journal of Mathematics

Lifting Properties of Prime Geodesics

Darin Brown

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 39, Number 2 (2009), 437-454.

Dates
First available in Project Euclid: 7 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1239113439

Digital Object Identifier
doi:10.1216/RMJ-2009-39-2-437

Mathematical Reviews number (MathSciNet)
MR2491145

Zentralblatt MATH identifier
1170.53022

Citation

Brown, Darin. Lifting Properties of Prime Geodesics. Rocky Mountain J. Math. 39 (2009), no. 2, 437--454. doi:10.1216/RMJ-2009-39-2-437. https://projecteuclid.org/euclid.rmjm/1239113439


Export citation

References

  • Francis Borceux and George Janelidze, Galois theories, Cambridge SAM 72, Cambridge University Press, Cambridge, 2001
  • Darin Brown, Lifting properties of prime geodesics on hyperbolic surfaces, Ph.D. dissertation, University of California at Santa Barbara, 2004.
  • John Knopfmacher, Abstract analytic number theory, Dover, New York, 1975.
  • Daniel A. Marcus, Number fields, Springer-Verlag, New York, 1977.
  • Jurgen Neukirch, Algebraic number theory, CSM 322, Springer-Verlag, Berlin, 1999.
  • David Ruelle, Dynamical zeta functions and transfer operators, Notices Amer. Math. Soc. 49 (2002), 887-895.
  • Peter Sarnak, Prime geodesic theorems, Ph.D. dissertation, Stanford University, 1980.
  • Jean-Pierre Serre, Linear representations of finite groups, GTM 42, Springer-Verlag, New York, 1977.
  • Allan Sieradski, An introduction to topology and homotopy, PWS-Kent, Boston, 1992.
  • Harold Stark, and Audrey Terras, Zeta functions of finite graphs and coverings, Adv. Math. 121 (1996), 124-165.
  • --------, Zeta functions of finite graphs and coverings, Part II, Adv. Math. 154 (2000), 132-195.
  • Jeffrey Stopple, A reciprocity law for prime geodesics, J. Number Theory 29 (1988), 224-230.
  • Audrey Terras, Harmonic analysis on symmetric spaces and applications I, Springer-Verlag, New York, 1985.